Vol. 110, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On “Tauberian theorems via block-dominated matrices”

Thomas Alan Keagy

Vol. 110 (1984), No. 1, 119–124
Abstract

Tauberian theorems for gap sequences are given in which the Tauberian condition is determined by the blocks of consecutive terms that dominate the rows of a regular summability matrix.

Mathematical Subject Classification 2000
Primary: 40E05
Milestones
Received: 26 March 1982
Revised: 21 May 1982
Published: 1 January 1984
Authors
Thomas Alan Keagy